# SDR SWAA2019121639618

- Difficulty date: December 5, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 284A0003
- Condition: Corroded
- Location: Bs 396
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD BULKHEAD LOWER SUPPORT CORRODED AT BS. 396,  BETWEEN LBL 20 TO RBL 20. / R&R SUPPORT PER SRM & DWG.
